We give a generalization of the theory of flocks of hyperbolic quadrics in PG to what is called an -twisted hyperbolic flock in an arbitrary -dimensional projective space over a field . We obtain an equivalence between a set of translation planes with spreads in PG that admit affine homology groups such that the axis and coaxis and one orbit is a twisted regulus. Examples and generalizations are also given.
Norman L. Johnson. "Twisted hyperbolic flocks." Innov. Incidence Geom. Algebr. Topol. Comb. 19 (1) 1 - 23, 2022. https://doi.org/10.2140/iig.2021.19.1